# SDR A6WA201240193

- Difficulty date: February 10, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 20,938 hours, 20,139 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER EACH OTBD END OF PANEL 193AR WING SKIN HAS CHAFING.  REPLACED SKIN DAMAGE 2 PLACES UNDER EACH OTBD END OF PANEL 193AB IAW SRM 51-12-00 AND REO 601R-57-21-880, REV C.
